skin-hair-icon

Hairfall pleasehelp

Help me facing hairfall.. Have lost hair from sides completely and I am 20 only. My Dr suggested me minoxidil 5 % I used 3 month then I stopped because it increased hairfall more severely help
views-icons 85 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. You may be suffering from early onset androgenetic alopecia. Does your father or brother or maternal uncles have balding? This could genetically predispose you to balding. Further environmental factors , pollution, stress, junk food and poor diet could cause you to lose hair further. You'll probably need treatment with hair care lotions or serums - something that has vasodilator properties and improves thickness of hair and reduces hair loss. Have a good balanced nutritious diet. Yes your hair density can be restored if you take timely treatment and care of your hair. Minoxidil can cause mild increase in hair fall in the first few weeks - this is normal and you must not stop treatment because of this. See a qualified dermatologist near you. Hope this helps.Warm regards.
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries can be sent on follow up messaging
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Suruchi Puri
Trichologist 14 yrs exp Delhi
Minoxidil initial use may appear to increase hair fall as the hair which have gone in shedding stage are bound to shed, wait for 3-6 months and u can keep on applying it if you are comfortable with it .you can also plan for mesotherapy or Prp . U can read about your query in our website www.drsuruchipurimakeovers.com
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO